Doctor insights on:
Swelling After Restylane Injections Under Eyes
Had Restalyne under eyes. 1 has lump/or bag looks like. Other eye good. Is this result of a botched up injection? He is an eye plastic surgeon. Thanks
Quite common: I assume at 76 years of age, you have excess skin under your eyelids. Restylane, (dermal fillers) or other fillers injected under the eyes cannot improve redundant skin, the only thing that can is surgery. The eyelid skin is not very forgiving and as such, everything shows. Fortunately, with restylane (dermal fillers), (dermal fillers) your doctor can inject a medication that will dissolve the restylane (dermal fillers). Good luck Read more
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
Careful!!!: Wow. This is the second time I've heard somebody using that. However, the first time I've seen somebody use it, they got some of it in the eye and caused a chemical burn on their cornea which required a long painful recovery. There is no evidence that it helps, but I have seen it become very dangerous! I would not suggest it. Read moreSee 1 more doctor answer
Primary Care: Start with her primary care doctor. This well help to triage your mom to the right area if needed. She could just be not sleeping well, but on the other hand some kidney problems can cause protein to be lost in the urine and swelling in the legs and under the eyes. Read moreSee 1 more doctor answer
In morning wen I 1st wake up & get out of bed, my face is quite swollen! Mainly my nose, tongue & under eyes. No pain, just swelling. Wat causes this?
See your physician:
Swelling such as this should be evaluated.
You have some fluid retention and a physician needs to determine the cause.
Does this occur consistently around the time of your period?
If it were a one time event, then various problems could cause this (in warmer weather, sunburn), other times, windburn. But if this is a continuing problem, possibly allergy or a medical condition. Read more
Is it normal for sinusitis to cause pretty severe swelling to the face (sides of nose, bridge of nose, corners of the eyes and under eyes)?
What might cause swelling in ankles, under eyes, and a red, purplish tint to fingernail beds? Also have some gastrointestinal trouble and pain rt ab.
See your doctor: Your history has listed hypothyroid and diabetes on insulin pump; in addition, your symptoms are vague and can be caused by so many things. I would recommend making an appointment with your physician to discuss your symptoms. That way they can ask the proper f/u questions and better understand what you are noticing AND they can examine you (which is an important part when you are c/o abd pain) Read more
Blue veins/bruising under eyes rapidly more noticeable. Some swelling under eye. What could it be and can I fix it?
On birth control lutera for a week, woke up with swollen bags under eyes/itchy. Will Benadryl (diphenhydramine) help and also reduce swelling?
Lside nose swollen and painful but NO redness bactrim (sulfamethoxazole and trimethoprim) and cephalexin 5 days now pain is worse and swelling spread to Rside and under eyes. Help?
Restalyne put under eyes. 1 eye looks like I have bag. There's a bulge. Doctor tried 4 times injecting 2 get it out. Feel this is permanent. Help!!
I had restalyne under eyes. They were hollow. Now under 1 eye hv lump (looks like a bag) doc injected 2x remove it. Still there. Bag worse thn hollow?
Restylane (dermal fillers):
dna renSounds like the restylane (dermal fillers) is visible through the skin. Sometimes injection of hyaluronidase (which is an enzyme that removes hyaluronidate) can help.
Even though you may have had an undesired effect, the product is temporary and will eventually go away.
Massaging can help, but please do it under the direction of a board certified plastic surgeon.
In the future, ask for Restylane (dermal fillers) Silk. Read more
I had Restyline injected under eyes. 1st time good. This time my throat feels funny & chest doesn't feel right. I no I feel something different. Tx?
Restylane (dermal fillers) reaction?: I don't have a lot of personal experience with this drug, but any time one of my patients has that kind of reaction following a medical treatment, I assume it's related unless proven otherwise. You must contact the physician who gave you the injection ASAP and/or go seek treatment immediately, particularly if it's affecting your breathing or swallowing, or if your mouth is swelling. Read more
Hi, I have had about 8 vitrase injections in my lips to remove restylane (dermal fillers) pearl. What can I do to reduce the swelling? It's been close to 3 months now.
Wait: Wait until material dissolves. See facial plastic surgeon for other ideas. Read more
I had restylane (dermal fillers) in lips. Bottom lip is too big (post swelling).Is it easy and safe to reverse? My doc has never done it. Should I find someone who has?
Pretty safe: Restylane (dermal fillers) is Hyaluronic acid and there is something called hyaluronidase that can be injected to help break it down. Really the doc who did the procedure should learn to use it if s/he is going to be injecting and if you trust him/her to work through this with you. The hyaluronidase is a bit expensive. You might be able to negotiate the cost if agreed that you got more Restylane (dermal fillers) than needed. Read more
Is hyaluronidase a safe product to use? Is hyaluronidase used to dissolve filler (restylane) under my eyes. I cannot find a lot of information on this drug. Has it been around long enough to see if there are any long-term side effects?
What is the best filler for under eye tear trophs/dark circles? Belotero or restylane (dermal fillers)?
Fillers are helpful: The two fillers you have mentioned are both capable of filling the tear trophs. They are both made out of hyaluronic acid. There are many different fillers that use this substance. Discuss your goals with an experienced injector and the right product can be selected. Read moreSee 5 more doctor answers
Does hyaluronidase cause any swelling or redness at the injection site? When I receive a hyaluronidase injection, will it leave any visible marks? I will be having an injection under my eyes and am worried that it will be noticeable. If it does leave a ma
Amphadase (hyaluronidase inj) is a preparation of purified bovine testicular hyaluronidase, a protein enzyme. Each vial contains 150 USP units of hyaluronidase per ml with 8.5 mg sodium chloride, 1 mg Edetate disodium, 0.4 mg calcium chloride, monobasic sodium phosphate buffer, and not more than 0.1 mg thimerosal (mercury derivative). It is possible to have an allergic reaction to any or all of these ingredients. If you have had a reaction in the past or suspect that you may be allergic to the contents then you should identify these concerns to your practitioner. Barring allergic reactions there is usually a small amount of redness at the site of injection and this usually goes away in 1-3 hours.
-bwc. Read more
I had Botox 1 week ago and had a bad reaction to it - lumps and swelling. My eyes are still swollen. Injections in forehead, crows feet area.
Genuine Botox allergy is rare
Perhaps you are allergic to an additive in the mixture.
A picture will help to determine management plan Read more
- Talk to a doctor online
- Swelling after restylane injections
- Swelling under the eyes after exercise
- Side effects of restylane under eyes
- What to do after restylane injections?
- How long does restylane last under the eyes?
- Why do i have swelling after a botox injection under the eye?
- Swelling after filler injections
- Juvederm or restylane for under eyes